MathSciNet Relay Station
MathSciNet bibliographic data
MR936697 (90c:11038) 11F70 (11F67 11G20 11R39 22E55)
Drinfelʹd, V. G. Proof of the Petersson conjecture for ${\rm GL}(2)$ over a global field of characteristic $p$. (Russian) Funktsional. Anal. i Prilozhen. 22 (1988), no. 1, 34--54, 96; translation in Funct. Anal. Appl. 22 (1988), no. 1, 28–43
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement